# SDR REXA2019082101249

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 27,803 hours, 18,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTING DAMAGED AT ROW 9.  REMOVED AND REPLACD DAMAGE FLOOR TRACK LIGHTING IAW AMM 33-51-01. FLOOR TRACK LIGHTING OK FOR SVC IF NECESSARY. P/N OFF/ON - PL1100LH07 P/N OFF/ON - PLI315LH00
